MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL SYSTEMS BD THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Model Number 303369
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone #: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that tip of the interlink detached with a bd threaded lock cannula.This occurred on 4 separate occasions prior to use.The following information was provided by the initial reporter, translated from (b)(6) to english: inside of cannula was detached.
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that tip of the interlink detached with a bd threaded lock cannula.This occurred on 4 separate occasions prior to use.The following information was provided by the initial reporter, translated from japanese to english: inside of cannula was detached.

Brand Name
BD THREADED LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9979920
Report Number1213809-2020-00258
Device Sequence Number14427088
Product Code FMI
UDI-Device Identifier30382903033691
UDI-Public30382903033691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011858
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2024
Device Model Number303369
Device Catalogue Number303369
Device Lot Number9323673
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;